International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 2, Pages 125-130

A note on some applications of α-open sets

Miguel Caldas

Departamento de Matemática Aplicada, Universidade Federal Fluminense-IMUFF, Rua Mário Santos Braga s/n0, Niteroi CEP:24020-140, R.J., Brazil

Received 16 March 2002

Copyright © 2003 Miguel Caldas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The object of this note is to introduce and study topological properties of α-derived, α-border, α-frontier, and α-exterior of a set using the concept of α-open sets. Moreover, we study some further properties of the well-known notions of α-closure and α-interior. We also obtain a new decomposition of α-continuous functions.